Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
Lupron

Can someone give me some advise please. My dad hasnt been the same person since Lupron treatment for his aggressive prostate cancer. He seems depressed , anxious and on the verge of dementia or a nervous break down. He seems to hate my mom and I and also just life in general. This injection seems to be tearing his world apart. Is there anything we can do to comfort him? Is there a way to find out if he even still loves us? He was such a beautiful person till these needles took over his mind and life.

Re: Lupron

Going to be pretty hard for anyone to give opinions with so little information. What is his cancer history and treatment history, how old is he, how long has he been fighting the cancer and what effect has prior treatments had on him. what is the extent of his cancer now, etc.? We all know this cancer can kill you which is why we submit to the sadistic treatments for it. In most cases there are definite trade offs and many times we are not prepared or do not really know beforehand how it might affect us and our life afterwards. It may not be the drug affecting him directly but the emotional results and effects of the treatment. If this is from ongoing treatment, this latest treatment may have just put him over the top of his tolerance levels. People not having experienced it personally or the more fortunate ones having gone through it with ease, may not understand the stress of the experience. Sadly there is little help available for such a thing. This site is about as good as it gets and is quite helpful to many. He may benefit from participating here himself. There are many here who do understand and that alone is helpful. Jon.

Re: Lupron

Dear Concerned Daughter:
I'm no expert...far from it. Even so, here are a couple suggestions that are unlikely to be harmful and may prove helpful:
--Start with your father's physician who prescribed Lupron. There are effective alternatives to Lupron s/he may wish to consider. S/he may be able to provide other advice and counsel.
--There may be affordable mental health facilities in your area that offer individual, couples, and/or family counseling.
Best wishes Don O.

Re: Lupron

Thank you both for your help. Im going to see if he would be interested in a family therapy group. :)

RETURN TO HOME PAGE LINKS